Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

MINIMIZING ROOTS OF MAPS INTO THE TWO-SPHERE

Autor(es):
Fenille, Marcio Colombo [1]
Número total de Autores: 1
Afiliação do(s) autor(es):
[1] Univ Fed Itajuba, Inst Ciencias Exatas, BR-37500904 Itajuba, MG - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: MATHEMATICA SCANDINAVICA; v. 111, n. 1, p. 92-106, 2012.
Citações Web of Science: 0
Resumo

This article is a study of the root theory for maps from two-dimensional CW-complexes into the 2-sphere. Given such a map f : K -> S-2 we define two integers zeta(f) and zeta(K, d(f)), which are upper bounds for the minimal number of roots off, denote be mu(f). The number zeta(f) is only defined when f is a cellular map and zeta(K,d(f)) is defined when K is homotopy equivalent to the 2-sphere. When these two numbers are defined, we have the inequality mu(f) <= zeta(K, d(f)) <= zeta(f), where d(f) is the so-called homological degree of f. We use these results to present two very interesting examples of maps from 2-complexes homotopy equivalent to the sphere into the sphere. (AU)

Processo FAPESP: 07/05843-5 - Raízes de funções de complexos 2-dimensionais em superfícies fechadas
Beneficiário:Márcio Colombo Fenille
Linha de fomento: Bolsas no Brasil - Doutorado